# SDR IPXA10M63095

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER MAIN ENTRY DOOR EMERGENCY LIGHT AT THE LOWER POSITION, INOP.  R & R DOOR LIGHT IAW AMM 33-051-1.  OPS CK NORMAL.  ACFT OK FOR CONTINUED SERVICE.
